Telfast contains fexofenadine hydrochloride, which is a non-drowsy antihistamine. Telfast is used in adults and adolescents of 12 years and older to relieve the symptoms that occur with long term allergic skin reactions (chronic idiopathic urticaria) such as itching, swelling and rashes.
Uses / Instructions
For adults and children aged 12 years and over
The recommended dose is one tablet (120mg or 180 mg) daily.
Take your tablet with water before a meal.
This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours.
Talk to your doctor or pharmacist before taking Telfast if:
- you have problems with your liver or kidneys
- you have or ever had heart disease, since this kind of medicine may lead to a fast or irregular heart beat
- you are elderly
Tell your doctor immediately and stop taking Telfast if you experience:
– swelling of the face, lips, tongue or throat and difficulty breathing, as these may be signs of a serious allergic reaction.
Common side effects (may affect up to 1 in 10 people):
– feeling sick (nausea)
Uncommon side effects (may affect up to 1 in 100 people):
See patient information leaflet for more details.
● The active substance is fexofenadine hydrochloride. Each tablet contains 180 mg of fexofenadine hydrochloride.
● The other ingredients are:
○ Tablet core: microcrystalline cellulose, pregelatinised maize starch, croscarmellose sodium, magnesium stearate.
○ Film coating: hypromellose, povidone, titanium dioxide (E171), colloidal anhydrous silica, macrogol 400 and iron oxide (E172).